TU Darmstadt / ULB / TUbiblio

The Complex Subspace Iteration for the Computation of Eigenmodes in Lossy Cavities

Schmitt, Dietmar and Schuhmann, Rolf and Weiland, Thomas :
The Complex Subspace Iteration for the Computation of Eigenmodes in Lossy Cavities.
In: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 8 (6) pp. 385-398.
[Article] , (1995)

Item Type: Article
Erschienen: 1995
Creators: Schmitt, Dietmar and Schuhmann, Rolf and Weiland, Thomas
Title: The Complex Subspace Iteration for the Computation of Eigenmodes in Lossy Cavities
Language: English
Journal or Publication Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields
Volume: 8
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
18 Department of Electrical Engineering and Information Technology
Date Deposited: 14 Mar 2016 16:28
Additional Information:

TEMF-Pub-DB TEMF000175

Export:

Optionen (nur für Redakteure)

View Item View Item